# SDR AALA981935

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLFRAME DENTED STATION 720A, STRINGER 25R.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 51-40-3 FIG 1 WITH .1875 AND .25 INCH HI-LOCKS FASTENERS PAST DAMAGE DOUBLER THICKNESS .067.  (M)
